# SDR 2007FA0000569

- Difficulty date: May 17, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N127SF
- Make and model: Amd FALCON900EX
- Aircraft serial: 013
- Engine: Garrtt TFE73160
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 642795431
- Part serial: 1944
- Condition: Reads Low
- Location: Engine
- Part time: 5,144 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS CLIMBING AND THE NR 3 ENGINE OIL PRESSURE INDICATION STARTED TO DROP.  AT 46 PSI IT WENT RED AND THE PILOT SHUTDOWN THE ENGINE  AND LANDED THE AIRCRAFT.  THE OIL LEVEL WAS IN LIMITS AND NO EXTERNAL LEAKS WERE FOUND.  A DIRECT READING PRESSURE GAGE WAS INSTALLED AND SHOWED GOOD OIL PRESSURE AND THAT THE INDICATOR WAS READING LOW.  A NEW OIL PRESSURE TRANSMITTER WAS INSTALLED AND CORRECTED THE LOW READING PROBLEM.  (K)
